December  2019, 24(12): 6837-6854. doi: 10.3934/dcdsb.2019169

On global existence and blow-up for damped stochastic nonlinear Schrödinger equation

1. 

LSEC, ICMSEC, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China

2. 

School of Mathematical Science, University of Chinese Academy of Sciences, Beijing 100049, China

* Corresponding author: Jianbo Cui

Received  October 2018 Published  July 2019

Fund Project: This work was supported by National Natural Science Foundation of China (No. 91630312, No. 91530118, No. 11021101 and No. 11290142).

In this paper, we consider the well-posedness of the weakly damped stochastic nonlinear Schrödinger(NLS) equation driven by multiplicative noise. First, we show the global existence of the unique solution for the damped stochastic NLS equation in critical case. Meanwhile, the exponential integrability of the solution is proved, which implies the continuous dependence on the initial data. Then, we analyze the effect of the damped term and noise on the blow-up phenomenon. By modifying the associated energy, momentum and variance identity, we deduce a sharp blow-up condition for damped stochastic NLS equation in supercritical case. Moreover, we show that when the damped effect is large enough, the damped effect can prevent the blow-up of the solution with high probability.

Citation: Jianbo Cui, Jialin Hong, Liying Sun. On global existence and blow-up for damped stochastic nonlinear Schrödinger equation. Discrete & Continuous Dynamical Systems - B, 2019, 24 (12) : 6837-6854. doi: 10.3934/dcdsb.2019169
References:
[1]

V. BarbuM. Röckner and D. Zhang, Stochastic nonlinear Schrödinger equations, Nonlinear Anal., 136 (2016), 168-194.  doi: 10.1016/j.na.2016.02.010.  Google Scholar

[2]

V. BarbuM. Röckner and D. Zhang, Stochastic nonlinear Schrödinger equations: No blow-up in the non-conservative case, J. Differential Equations, 263 (2017), 7919-7940.  doi: 10.1016/j.jde.2017.08.030.  Google Scholar

[3]

J. Bourgain, Global Solutions of Nonlinear Schrödinger Equations, volume 46 of American Mathematical Society Colloquium Publications, American Mathematical Society, Providence, RI, 1999. doi: 10.1090/coll/046.  Google Scholar

[4]

C. E. Bréhier, J. Cui, and J. Hong, Strong convergence rates of semi-discrete splitting approximations for stochastic Allen–Cahn equation, IMA J. Numer. Anal., dry052, https://doi.org/10.1093/imanum/dry052, 2018. Google Scholar

[5]

Z. Brzeźniak and A. Millet, On the stochastic Strichartz estimates and the stochastic nonlinear Schrödinger equation on a compact Riemannian manifold, Potential Anal., 41 (2014), 269-315.  doi: 10.1007/s11118-013-9369-2.  Google Scholar

[6]

T. Cazenave, Semilinear Schrödinger Equations, volume 10 of Courant Lecture Notes in Mathematics, New York University, Courant Institute of Mathematical Sciences, New York; American Mathematical Society, Providence, RI, 2003. doi: 10.1090/cln/010.  Google Scholar

[7]

S. Cox, M. Hutzenthaler and A. Jentzen, Local lipschitz continuity in the initial value and strong completeness for nonlinear stochastic differential equations, arXiv: 1309.5595. Google Scholar

[8]

J. Cui and J. Hong, Analysis of a splitting scheme for damped stochastic nonlinear Schrödinger equation with multiplicative noise, SIAM J. Numer. Anal., 56 (2018), 2045-2069.  doi: 10.1137/17M1154904.  Google Scholar

[9]

J. CuiJ. Hong and Z. Liu, Strong convergence rate of finite difference approximations for stochastic cubic Schrödinger equations, J. Differential Equations, 263 (2017), 3687-3713.  doi: 10.1016/j.jde.2017.05.002.  Google Scholar

[10]

J. CuiJ. HongZ. Liu and W. Zhou, Strong convergence rate of splitting schemes for stochastic nonlinear Schrödinger equations, J. Differential Equations, 266 (2019), 5625-5663.  doi: 10.1016/j.jde.2018.10.034.  Google Scholar

[11]

A. de Bouard and A. Debussche, A stochastic nonlinear Schrödinger equation with multiplicative noise, Comm. Math. Phys., 205 (1999), 161-181.  doi: 10.1007/s002200050672.  Google Scholar

[12]

A. de Bouard and A. Debussche, On the effect of a noise on the solutions of the focusing supercritical nonlinear Schrödinger equation, Probab. Theory Related Fields, 123 (2002), 76-96.  doi: 10.1007/s004400100183.  Google Scholar

[13]

A. de Bouard and A. Debussche, The stochastic nonlinear Schrödinger equation in H1, Stochastic Anal. Appl., 21 (2003), 97-126.  doi: 10.1081/SAP-120017534.  Google Scholar

[14]

A. de Bouard and A. Debussche, Blow-up for the stochastic nonlinear Schrödinger equation with multiplicative noise, Ann. Probab., 33 (2005), 1078-1110.  doi: 10.1214/009117904000000964.  Google Scholar

[15]

F. Hornung, The nonlinear stochastic Schrödinger equation via stochastic Strichartz estimates, J. Evol. Equ., 18 (2018), 1085-1114.  doi: 10.1007/s00028-018-0433-7.  Google Scholar

[16]

M. Hutzenthaler and A. Jentzen, On a perturbation theory and on strong convergence rates for stochastic ordinary and partial differential equations with non-globally monotone coefficients, arXiv: 1401.0295. Google Scholar

[17]

M. Ohta and G. Todorova, Remarks on global existence and blowup for damped nonlinear Schrödinger equations, Discrete Contin. Dyn. Syst., 23 (2009), 1313-1325.  doi: 10.3934/dcds.2009.23.1313.  Google Scholar

[18]

C. Sulem and P. Sulem, The Nonlinear Schrödinger Equation, volume 139 of Applied Mathematical Sciences, Springer-Verlag, New York, 1999. Self-focusing and wave collapse.  Google Scholar

[19]

M. Tsutsumi, Nonexistence of global solutions to the Cauchy problem for the damped nonlinear Schrödinger equations, SIAM J. Math. Anal., 15 (1984), 357-366.  doi: 10.1137/0515028.  Google Scholar

[20]

M. I. Weinstein, Nonlinear Schrödinger equations and sharp interpolation estimates, Comm. Math. Phys., 87 (1982/83), 567-576.   Google Scholar

show all references

References:
[1]

V. BarbuM. Röckner and D. Zhang, Stochastic nonlinear Schrödinger equations, Nonlinear Anal., 136 (2016), 168-194.  doi: 10.1016/j.na.2016.02.010.  Google Scholar

[2]

V. BarbuM. Röckner and D. Zhang, Stochastic nonlinear Schrödinger equations: No blow-up in the non-conservative case, J. Differential Equations, 263 (2017), 7919-7940.  doi: 10.1016/j.jde.2017.08.030.  Google Scholar

[3]

J. Bourgain, Global Solutions of Nonlinear Schrödinger Equations, volume 46 of American Mathematical Society Colloquium Publications, American Mathematical Society, Providence, RI, 1999. doi: 10.1090/coll/046.  Google Scholar

[4]

C. E. Bréhier, J. Cui, and J. Hong, Strong convergence rates of semi-discrete splitting approximations for stochastic Allen–Cahn equation, IMA J. Numer. Anal., dry052, https://doi.org/10.1093/imanum/dry052, 2018. Google Scholar

[5]

Z. Brzeźniak and A. Millet, On the stochastic Strichartz estimates and the stochastic nonlinear Schrödinger equation on a compact Riemannian manifold, Potential Anal., 41 (2014), 269-315.  doi: 10.1007/s11118-013-9369-2.  Google Scholar

[6]

T. Cazenave, Semilinear Schrödinger Equations, volume 10 of Courant Lecture Notes in Mathematics, New York University, Courant Institute of Mathematical Sciences, New York; American Mathematical Society, Providence, RI, 2003. doi: 10.1090/cln/010.  Google Scholar

[7]

S. Cox, M. Hutzenthaler and A. Jentzen, Local lipschitz continuity in the initial value and strong completeness for nonlinear stochastic differential equations, arXiv: 1309.5595. Google Scholar

[8]

J. Cui and J. Hong, Analysis of a splitting scheme for damped stochastic nonlinear Schrödinger equation with multiplicative noise, SIAM J. Numer. Anal., 56 (2018), 2045-2069.  doi: 10.1137/17M1154904.  Google Scholar

[9]

J. CuiJ. Hong and Z. Liu, Strong convergence rate of finite difference approximations for stochastic cubic Schrödinger equations, J. Differential Equations, 263 (2017), 3687-3713.  doi: 10.1016/j.jde.2017.05.002.  Google Scholar

[10]

J. CuiJ. HongZ. Liu and W. Zhou, Strong convergence rate of splitting schemes for stochastic nonlinear Schrödinger equations, J. Differential Equations, 266 (2019), 5625-5663.  doi: 10.1016/j.jde.2018.10.034.  Google Scholar

[11]

A. de Bouard and A. Debussche, A stochastic nonlinear Schrödinger equation with multiplicative noise, Comm. Math. Phys., 205 (1999), 161-181.  doi: 10.1007/s002200050672.  Google Scholar

[12]

A. de Bouard and A. Debussche, On the effect of a noise on the solutions of the focusing supercritical nonlinear Schrödinger equation, Probab. Theory Related Fields, 123 (2002), 76-96.  doi: 10.1007/s004400100183.  Google Scholar

[13]

A. de Bouard and A. Debussche, The stochastic nonlinear Schrödinger equation in H1, Stochastic Anal. Appl., 21 (2003), 97-126.  doi: 10.1081/SAP-120017534.  Google Scholar

[14]

A. de Bouard and A. Debussche, Blow-up for the stochastic nonlinear Schrödinger equation with multiplicative noise, Ann. Probab., 33 (2005), 1078-1110.  doi: 10.1214/009117904000000964.  Google Scholar

[15]

F. Hornung, The nonlinear stochastic Schrödinger equation via stochastic Strichartz estimates, J. Evol. Equ., 18 (2018), 1085-1114.  doi: 10.1007/s00028-018-0433-7.  Google Scholar

[16]

M. Hutzenthaler and A. Jentzen, On a perturbation theory and on strong convergence rates for stochastic ordinary and partial differential equations with non-globally monotone coefficients, arXiv: 1401.0295. Google Scholar

[17]

M. Ohta and G. Todorova, Remarks on global existence and blowup for damped nonlinear Schrödinger equations, Discrete Contin. Dyn. Syst., 23 (2009), 1313-1325.  doi: 10.3934/dcds.2009.23.1313.  Google Scholar

[18]

C. Sulem and P. Sulem, The Nonlinear Schrödinger Equation, volume 139 of Applied Mathematical Sciences, Springer-Verlag, New York, 1999. Self-focusing and wave collapse.  Google Scholar

[19]

M. Tsutsumi, Nonexistence of global solutions to the Cauchy problem for the damped nonlinear Schrödinger equations, SIAM J. Math. Anal., 15 (1984), 357-366.  doi: 10.1137/0515028.  Google Scholar

[20]

M. I. Weinstein, Nonlinear Schrödinger equations and sharp interpolation estimates, Comm. Math. Phys., 87 (1982/83), 567-576.   Google Scholar

[1]

Justin Holmer, Chang Liu. Blow-up for the 1D nonlinear Schrödinger equation with point nonlinearity II: Supercritical blow-up profiles. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020264

[2]

Youshan Tao, Michael Winkler. Critical mass for infinite-time blow-up in a haptotaxis system with nonlinear zero-order interaction. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 439-454. doi: 10.3934/dcds.2020216

[3]

Serge Dumont, Olivier Goubet, Youcef Mammeri. Decay of solutions to one dimensional nonlinear Schrödinger equations with white noise dispersion. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020456

[4]

Zedong Yang, Guotao Wang, Ravi P. Agarwal, Haiyong Xu. Existence and nonexistence of entire positive radial solutions for a class of Schrödinger elliptic systems involving a nonlinear operator. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020436

[5]

Kihoon Seong. Low regularity a priori estimates for the fourth order cubic nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5437-5473. doi: 10.3934/cpaa.2020247

[6]

José Luis López. A quantum approach to Keller-Segel dynamics via a dissipative nonlinear Schrödinger equation. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020376

[7]

Claudianor O. Alves, Rodrigo C. M. Nemer, Sergio H. Monari Soares. The use of the Morse theory to estimate the number of nontrivial solutions of a nonlinear Schrödinger equation with a magnetic field. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020276

[8]

Scipio Cuccagna, Masaya Maeda. A survey on asymptotic stability of ground states of nonlinear Schrödinger equations II. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020450

[9]

Ahmad Z. Fino, Wenhui Chen. A global existence result for two-dimensional semilinear strongly damped wave equation with mixed nonlinearity in an exterior domain. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5387-5411. doi: 10.3934/cpaa.2020243

[10]

Pengyu Chen. Non-autonomous stochastic evolution equations with nonlinear noise and nonlocal conditions governed by noncompact evolution families. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020383

[11]

Hoang The Tuan. On the asymptotic behavior of solutions to time-fractional elliptic equations driven by a multiplicative white noise. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020318

[12]

Xiyou Cheng, Zhitao Zhang. Structure of positive solutions to a class of Schrödinger systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020461

[13]

Jianhua Huang, Yanbin Tang, Ming Wang. Singular support of the global attractor for a damped BBM equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020345

[14]

Christian Beck, Lukas Gonon, Martin Hutzenthaler, Arnulf Jentzen. On existence and uniqueness properties for solutions of stochastic fixed point equations. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020320

[15]

Shiqi Ma. On recent progress of single-realization recoveries of random Schrödinger systems. Electronic Research Archive, , () : -. doi: 10.3934/era.2020121

[16]

Cheng He, Changzheng Qu. Global weak solutions for the two-component Novikov equation. Electronic Research Archive, 2020, 28 (4) : 1545-1562. doi: 10.3934/era.2020081

[17]

Lin Shi, Xuemin Wang, Dingshi Li. Limiting behavior of non-autonomous stochastic reaction-diffusion equations with colored noise on unbounded thin domains. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5367-5386. doi: 10.3934/cpaa.2020242

[18]

Denis Bonheure, Silvia Cingolani, Simone Secchi. Concentration phenomena for the Schrödinger-Poisson system in $ \mathbb{R}^2 $. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020447

[19]

Siyang Cai, Yongmei Cai, Xuerong Mao. A stochastic differential equation SIS epidemic model with regime switching. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020317

[20]

Reza Chaharpashlou, Abdon Atangana, Reza Saadati. On the fuzzy stability results for fractional stochastic Volterra integral equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020432

2019 Impact Factor: 1.27

Metrics

  • PDF downloads (99)
  • HTML views (198)
  • Cited by (0)

Other articles
by authors

[Back to Top]